# SDR CA081209005

- Difficulty date: December 8, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,768 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 215003268
- Condition: Cracked
- Location: Wing
- Part time: 4,895 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING AD 92-26R1 NO DEFECTS WERE FOUND DURING ULTRASONIC INSPECTION OF REQUIRED INSPECTION AREA.  DUE TO PREVIOUS CONCERNS (3) WITH FINDING CRACKS OUTSIDE OF INSPECTION AREA FURTHER INVESTIGATION WAS PERFORMED.  CRACKS WERE FOUND IN LOWER SPAR CAP, LOWER WING SKIN AND BOTH REINFORCING STRAPS.
